A fourth order accurate cubic spline alternating group explicit method for non-linear singular two point boundary value problems

Mohanty, R.K. and Evans, D.J., 2003. A fourth order accurate cubic spline alternating group explicit method for non-linear singular two point boundary value problems. International Journal of Computer Mathematics, 80 (4), pp. 479-492. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:46
Last Modified: 09 Oct 2015 09:46
URI: http://irep.ntu.ac.uk/id/eprint/2474

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year